# SDR SWIA200412986

- Difficulty date: March 2, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 19,142 hours, 27,643 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 396
- Condition: Malfunctioned
- Location: Elevator
- Part time: 5,874 hours, 7,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT ENGAGED ON FIRST OFFICER'S SIDE, THE AIRCRAFT ABRUPTLY LEVELS OFF 300 FEET PRIOR TO SELECTED ALTITUDE.  REPLACED ELEVATOR SERVO AS REQUIRED.  SYSTEM OPS CHECKS GOOD IAW 22-10-00.
